# SDR AALA202303214296

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 74,698 hours, 34,802 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: 848401
- Condition: Fault Message
- Location: Zone 700 - Gears
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED, ON APPROACH TO DFW THE LANDING GEAR FAILED TO EXTEND AND THE CREW PERFORMED GRAVITY EXTENSION PER QRH. THE AIRCRAFT LANDED SAFELY AT DFW AND WAS TOWED OFF THE RUNWAY. MAINTENANCE REPLACED LEFT HAND MAIN LANDING GEAR DOOR OPEN PROXIMITY SENSOR 33GA PER AMM 32-31-71 (AALA202303214296) AND REPLACED LANDING GEAR SAFETY VALVE 49GA PER AMM 32-31-17. (AALA202303215755) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
